# SDR REXA2022120102637

- Difficulty date: November 14, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670365521
- Condition: Corroded
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING EMERGENCY DOOR STEP IS CORRODED.  REPLACED STEP PLATE IAW SRM 51-41-04-001-001-A01.
